5 doctors weighed in:
I am 61/2 weeks pregnant, taking prometrium (micronized progesterone) (200mg vaginally) for 2 wks. For last 2 days I am having brown discharge after taking it. Is that ok.?
5 doctors weighed in

Dr. Scott Roseff
Fertility Medicine
2 doctors agree
In brief: Get a sono done
A sonogram will help to know if the bleeding is ok or not.
The doctor can examine you as well. Good luck!

In brief: Get a sono done
A sonogram will help to know if the bleeding is ok or not.
The doctor can examine you as well. Good luck!
Dr. Scott Roseff
Dr. Scott Roseff
Thank
Dr. Michael Fox
Fertility Medicine
1 doctor agrees
In brief: Yes
Likely irritation of the cervix with slight bleeding to create that discharge.
An ultrasound with your doctor would be reassuring if you have more questions.

In brief: Yes
Likely irritation of the cervix with slight bleeding to create that discharge.
An ultrasound with your doctor would be reassuring if you have more questions.
Dr. Michael Fox
Dr. Michael Fox
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
107,000 doctors available
Read more answers from doctors